# SDR UALA2012110906455

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 51,848 hours, 13,806 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED AFTER EXTERNAL POWER REMOVED, RESTARTED OKAY.  REPEAT WRITEUP.  RESTARTED APU, NO PROBLEMS AT THIS TIME.  NO HISTORY.
